MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 04618858190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 e601 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys toxo igm (toxo igm) results from one patient sample tested on the cobas 6000 e601 module.The patient sample was sent to two external laboratories: laboratory 1 and laboratory 2.On (b)(6) 2023, the initial result from the module was 4.81 cut-off index (coi) with an interpretation of "reactive".On (b)(6) 2023, the first repeat result from laboratory 1 was "index less than 0.10" (non-reactive).On (b)(6) 2023, the second repeat result from the module was 4.96 coi with an interpretation of "reactive".On (b)(6) 2023, the third repeat result from laboratory 2 was "0.00 index - negative".
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on 06-nov-2023; the signals were within the expected ranges.The investigation reviewed the qc recovery; the qc recovery overview for qc level 1 showed results that were within the specified ranges.The investigation determined the reagent performed within specifications.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18306433
Report Number1823260-2023-03939
Device Sequence Number17838641
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number04618858190
Device Lot Number712929
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale